Publication detail

On the implementation of exact solution of a beam on elastic foundation in numerical calculations

VALA, J.

Original Title

On the implementation of exact solution of a beam on elastic foundation in numerical calculations

English Title

On the implementation of exact solution of a beam on elastic foundation in numerical calculations

Type

journal article - other

Language

en

Original Abstract

The paper shows the possibility of implementation of exact solution of a beam on elastic foundation in numerical calculations, together with some potential generalizations and engineering applications.

English abstract

The paper shows the possibility of implementation of exact solution of a beam on elastic foundation in numerical calculations, together with some potential generalizations and engineering applications.

Keywords

beam on elastic foundation; fundamental solution; variational formulation; numerical algorithms

Released

24.07.2018

Publisher

NAUN (North Atlantic Univeristy)

Location

New York

ISBN

1998-0140

Periodical

INTERNATIONAL JOURNAL of MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES

Year of study

12

State

US

Pages from

215

Pages to

219

Pages count

5

URL

Documents

BibTex


@article{BUT148923,
  author="Jiří {Vala}",
  title="On the implementation of exact solution of a beam on elastic foundation in numerical calculations",
  annote="The paper shows the possibility of implementation of exact solution of a beam on elastic foundation in numerical calculations, together with some potential generalizations and engineering applications.",
  address="NAUN (North Atlantic Univeristy)",
  chapter="148923",
  howpublished="online",
  institution="NAUN (North Atlantic Univeristy)",
  number="0",
  volume="12",
  year="2018",
  month="july",
  pages="215--219",
  publisher="NAUN (North Atlantic Univeristy)",
  type="journal article - other"
}